Journal article icon

Journal article

Twist operator correlation functions in O(n) loop models

Publication status:
Published

Actions


Access Document


Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
Volume:
42
Issue:
23
Pages:
235001-235001
Publication date:
2009-06-12
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
Source identifiers:
240773
Pubs id:
pubs:240773
UUID:
uuid:2955cd8a-d5b0-48fa-8fe2-9c786bd7b1d5
Local pid:
pubs:240773
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP